# SDR 08FDEA03494

- Difficulty date: August 18, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CORRODED AT STA 655, RBL 8.  MAIN DECK CORRODED SEAT TRACK AT STA 655 RBL 8 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 645 TO STA 765 RBL 8 AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
